£0.65
Read the enclosed leaflet before taking this product Each tablet contains ibuprofen 200mg. Ibuprofen reliefs pain, reduces inflammation and lowers temperature. It is effective in relief of muscular aches and...

FREE SHIPPING
ORDERS OVER £50

30 DAY MONEY
BACK GUARANTEE

ONLINE
SUPPORT

Availability: Out Of Stock
Read the enclosed leaflet before taking this product

Each tablet contains ibuprofen 200mg.

Ibuprofen reliefs pain, reduces inflammation and lowers temperature. It is effective in relief of muscular aches and pains, colds and flu symptoms, backache, feverishness, period and dental pains and migraine.

Do not take if you
  • have or have ever had a stomach ulcer, perforation or bleeding
  • are allergic to ibuprofen or to any other ingredient of this product, aspirin or other related pain killers
  • are taking NSAID painkillers, or aspirin with a daily dose above 75mg
  • are in the last three months of pregnancy

Speak to pharmacist or your doctor before taking the product if you
  • have asthma, liver, heart, kidney or bowel problems
  • are in the first six months of pregnancy

DOSE: For oral use:
Use preferably with or after food. Adults, elderly and children over 12, 1 or 2 tablets up to 3 times daily. The dose should not be repeated more frequently than every 4 hours and not more than 6 tablets in 24 hours. Do not give to children under 12 years old except on the advice of a doctor.

Talk to your doctor if you require the product for more than 10 days.

WARNING - DO NOT EXCEED THE MAXIMUM DOSE

ibucalm 200mg 16 tablets

Just added to your wishlist:
My Wishlist
You've just added this product to the cart:
Go to cart page